# SDR FDEA201706091599

- Difficulty date: June 9, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 99,103 hours, 29,824 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER SKIN HAS DELAMINATION UNDER THE SIDE OTBD AREA.  PERFORM A TAP TEST IAW SRM 51-61-01, VOL II, AND REPAIRED IAW SRM 51-71-00, VOL II.   FOUND BEYOND ECONOMICAL REPAIR.   R & R THE RT NR 3   SPOILER AND OPS CHECKED GOOD IAW AMM 27-60-01-4.
